# SDR DALA2015040602641

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,415 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Bs 1439
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY-SHAPE DENT ON CARGO FLOOR STRINGER FOUND.  OK TO INSTALL AT STA 1439, LBL 7.55.  ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO FLOOR STRINGER BETWEEN STA 1410 AND 1440, LBL 7.55 IAW SRM 53-00-53, REPAIR 1.
